Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On symplectic fillings of virtually overtwisted torus bundles

Austin Christian

Algebraic & Geometric Topology 21 (2021) 469–505
Bibliography
1 J Adachi, Round surgery and contact structures on 3–manifolds, preprint (2017) arXiv:1703.04093
2 R Avdek, Liouville hypersurfaces and connect sum cobordisms, preprint (2012) arXiv:1204.3145
3 M Bhupal, B Ozbagci, Canonical contact structures on some singularity links, Bull. Lond. Math. Soc. 46 (2014) 576 MR3210714
4 J Conway, J B Etnyre, B Tosun, Symplectic fillings, contact surgeries, and Lagrangian disks, Int. Math. Res. Not. (2019)
5 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
6 F Ding, Y Li, Strong symplectic fillability of contact torus bundles, Geom. Dedicata 195 (2018) 403 MR3820513
7 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, II" (editors S K Donaldson, C B Thomas), Lond. Math. Soc. Lect. Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
8 J B Etnyre, K Honda, Tight contact structures with no symplectic fillings, Invent. Math. 148 (2002) 609 MR1908061
9 E Fossati, Contact surgery on the Hopf link: classification of fillings, preprint (2019) arXiv:1905.13026
10 E Fossati, Topological constraints for Stein fillings of tight structures on lens spaces, preprint (2019) arXiv:1906.09162
11 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
12 M Golla, P Lisca, On Stein fillings of contact torus bundles, Bull. Lond. Math. Soc. 48 (2016) 19 MR3455745
13 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
14 J Hempel, Residual finiteness for 3–manifolds, from: "Combinatorial group theory and topology" (editors S M Gersten, J R Stallings), Ann. of Math. Stud. 111, Princeton Univ. Press (1987) 379 MR895623
15 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
16 K Honda, On the classification of tight contact structures, II, J. Differential Geom. 55 (2000) 83 MR1849027
17 P Lisca, On symplectic fillings of lens spaces, Trans. Amer. Math. Soc. 360 (2008) 765 MR2346471
18 D McDuff, The structure of rational and ruled symplectic 4–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
19 D McDuff, Symplectic manifolds with contact type boundaries, Invent. Math. 103 (1991) 651 MR1091622
20 M Menke, A JSJ-type decomposition theorem for symplectic fillings, preprint (2018) arXiv:1807.03420
21 B Ozbagci, A I Stipsicz, Contact 3–manifolds with infinitely many Stein fillings, Proc. Amer. Math. Soc. 132 (2004) 1549 MR2053364
22 O Plamenevskaya, J Van Horn-Morris, Planar open books, monodromy factorizations and symplectic fillings, Geom. Topol. 14 (2010) 2077 MR2740642